# SDR DALA2025012300550

- Difficulty date: January 16, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,448 hours, 30,833 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 LH WING INNER FLAP EQUIPPED AT FLAP TRACK #2 LEVEL ATTCHT BEARING AT RIB 9 ASSY CORROSION. CORRECTIVE ACTION: REPAIRED PER ER/A 622658-14. (0764439)
